Tokyo Journal of Mathematics
- Tokyo J. Math.
- Volume 42, Number 1 (2019), 225-237.
Conformal Slant Riemannian Maps to Kähler Manifolds
As a generalization of slant submanifolds and slant Riemannian maps, we introduce conformal slant Riemannian maps from Riemannian manifolds to almost Hermitian manifolds. We give non-trivial examples, investigate the geometry of foliations and obtain decomposition theorems by using the existence of conformal Riemannian maps. Moreover, we also investigate the harmonicity of such maps and find necessary and sufficient conditions for conformal slant Riemannian maps to be totally geodesic.
Tokyo J. Math., Volume 42, Number 1 (2019), 225-237.
First available in Project Euclid: 18 July 2019
Permanent link to this document
Mathematical Reviews number (MathSciNet)
AKYOL, Mehmet Akif; ŞAHIN, Bayram. Conformal Slant Riemannian Maps to Kähler Manifolds. Tokyo J. Math. 42 (2019), no. 1, 225--237. https://projecteuclid.org/euclid.tjm/1563436920